# SDR AALA20050734

- Difficulty date: November 10, 2005
- Submitted: November 11, 2005
- Operation: Air carrier
- Aircraft: N7535A
- Make and model: Doug DC-9-82
- Aircraft serial: 49989
- System (JASC): 2530 · Buffet/Galleys
- Part: Oven
- Part number: 2510000405
- Condition: Fire
- Location: Cabin
- Stage of operation: CL
- How discovered: O
- Nature of condition: A
- Precautionary procedure: A

## Discrepancy

FIRE INSIDE FIRST CLASS OVEN.  USED TWO FIRE EXTINGUISHERS AND PULLED CIRCUIT BREAKERS.  AIR INTERRUPTED TO ATL.  REPLACED OVEN.  SYSTEM GROUND CHECKED NORMAL OPERATION.
